Botox brow ptosis
It looks like you have a low brow on the right so the lid looks heavy. Probably not the lid itself. This can happen when botox is put into the horizontal lines of the forehead. It will resolve. If you put some into the lateral brow you can usually get a lift of the tail of the brow which should help. In the future make sure they stay high on the forehead. If you try to get rid of all the forehead movement and lines this is what can happen.
Drooping after Botox
Botox injection in the frontalis can exacerbate dermatochalasis or drooping of the upper lid fold, particularly if the brows are low to begin with, and there is excess skin or hooding of the eyelids. Often the unwanted side effects resolve before the desirable effects. Best to wait it out. Agree with Dr. Martin - next time have your injector stay a bit higher on the forehead. Best wishes.
It will take at least three months to go away.
Temporary improvement can be achieved with lopidine eyedrops. Eyedrops need to be used 3-4 times everyday. However true problem will only resolve after Botox wears off. That could take 3-4 months.
While droopy eyelids (usually unilateral and mild) can happen and is reversible, droopy brows which this patient apparently has is due to inactivation of the brow elevator muscle (frontalis). It will gradually reverse itself and can be improved in some instances by Botox treatment of the brow depressor muscle (orbicularis oculi). This is the difference between a casual Botox injector and a Botox "artist". The Botox injections may require some tweaking but once the optimal pattern/dose is determined then go with that person for future injections.
Eyelid droop!!! What can be done about this post Botox?
Hello Jenmcdaniel,Your eyelid does not appear t be droopy (it is the same distance above each of your pupils). However, your brow, especially on the right does appear lower which is putting excess skin above your eyelid given that appearance. Since it is your eyebrow that is the problem, other than time waiting for the Botox to wear off there isn't much that can be done. If it were your eyelid, there are eye drops that can be used, but these don't help with your brow.I hope this helps and good luck.
Lower brow after Botox...
I'm sorry you are experiencing this. The good news is that it will slowly resolve over the next few months. Your eyelid itself does not appear to be involved (ptosis) so much as your brow, which has lowered and hooded your eyelid more. If you had ptosis, there is a Rx eye drop that could help a little, but the drop does not help brow positioning. Right now you just have to try and be patient. While this can happen to any injecting physician, I would encourage you to see a core injecting doctor in the future (facial plastic surgeon, plastic surgeon, or dermatologist). Good luck!